# SDR SWAA2022071418658

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT RBL 31 BS 312+5; BS 312+11. / [01] CRACKED ON PASSENGER CABIN INTERCOSTAL AT RBL 31 BS 312+5; BS 312+11WL 208 P/N 141A5410-12 ; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED PASSENGER CABIN INTERCOSTAL AT RBL 31 BS 312+5; BS 312+11 WL 208 P/N 141A5410-12 I.A.W SRM 51-40-02-0G-0.;[04] RECIVED NEW INTERCOSTAL PO:234228 LOT: 033194 LOCATED AND DRILLED NEW INTERCOSTAL AT RBL 31 BS 312+5; BS 312 TO BS 328 WL 208 P/N 141A5410-12; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400 OK TO INSTALL.-;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL GIVEN;[06] INSTALLED PASSENGER CABIN INTERCOSTAL AT RBL 31 BS 312+5; BS 312+11 PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[07] VERIFIED COMPLETE STEP 6.;[08] VERIFIED ALL STEPS COMPLETE.
